Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 18, NWS Fort Worth, TX

April 10, 2017McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 10, 2017, 10:25 PM CDT for McLennan County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 10:25 PM CDT (03:25 UTC)
Expired
Apr 10, 2017, 11:00 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 102 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 10:43 PM CDTTSTM WND DMGMart, TXROOF OF UNKNOWN BUILDING ON THE SIDE OF BATTTLE LAKE ROAD
Apr 10, 10:50 PM CDTHAIL 2.5Mart, TXTENNIS BALL HAIL REPORTED IN THE CITY OF MART

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 2:26 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

775 
WFUS54 KFWD 110325
TORFWD
TXC309-110400-
/O.NEW.KFWD.TO.W.0018.170411T0325Z-170411T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1025 PM CDT MON APR 10 2017

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central McLennan County in central Texas...

* Until 1100 PM CDT.

* At 1025 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Hallsburg, or 9 miles east of Bellmead,
  moving south at 25 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Mart around 1030 PM CDT. 
  Riesel around 1040 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3160 9704 3167 9691 3155 9681 3152 9680
      3142 9701
TIME...MOT...LOC 0325Z 341DEG 20KT 3156 9693 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Carlaw
2 follow-up statements
270 
WWUS54 KFWD 110348
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1048 PM CDT MON APR 10 2017

TXC309-110400-
/O.CON.KFWD.TO.W.0018.000000T0000Z-170411T0400Z/
McLennan TX-
1048 PM CDT MON APR 10 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL MCLENNAN COUNTY...
    
At 1048 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Mart, or 15 miles north of Marlin, moving south at
25 mph.

HAZARD...Tornado and ping pong ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
east central McLennan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3158 9699 3163 9688 3155 9681 3152 9680
      3144 9697
TIME...MOT...LOC 0348Z 338DEG 21KT 3152 9685 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

05
915 
WWUS54 KFWD 110358
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1058 PM CDT MON APR 10 2017

TXC309-110407-
/O.EXP.KFWD.TO.W.0018.000000T0000Z-170411T0400Z/
McLennan TX-
1058 PM CDT MON APR 10 2017

...THE TORNADO WARNING FOR EAST CENTRAL MCLENNAN COUNTY WILL EXPIRE
AT 1100 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3158 9699 3163 9688 3155 9681 3152 9680
      3144 9697
TIME...MOT...LOC 0357Z 341DEG 20KT 3152 9685 

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 7:18 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 10, 7:18 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Mon Apr 10 2017

.AVIATION...
The primary aviation weather concern with this TAF package will be
thunderstorms this evening. As of 00Z, the cold front had just
cleared all the Metroplex TAF sites. However, some storms were
riding up over the front and were in the vicinity of DAL and GKY.
We have decided to keep thunder in the vicinity at those terminals
through about 03Z. Waco should see temporary periods of
thunderstorms through about 04Z with most activity shifting to the
south of Waco overnight with the front.

Low end VFR ceilings will prevail through Tuesday morning with
some temporary ceilings between 2000 and 3000 FT this evening.
The only exception will be in Waco where MVFR ceilings will
prevail overnight through Tuesday morning. All ceilings should
slowly lift Tuesday afternoon with daytime mixing.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/
Convection continues to develop along and ahead of a slow moving
cold front which was near a line from Paris to Dallas to
Goldthwaite at 3 PM. The atmosphere is quite unstable and severe
thunderstorms will likely continue into the mid evening hours with
storms slowly shifting southward with the cold front. Some
elevated showers and storms are possible north of the front
through the evening, but these should remain below severe limits.
Along with the threat for large hail and damaging winds, there
will be a potential for heavy rainfall and flash flooding,
especially southeast of a line from Goldthwaite to Hillsboro to
Athens where a Flash Flood Watch is in effect through 7 AM CDT
Tuesday. There is a good chance that the heavy rainfall will shift
south of the CWA overnight with the development of a strong cold
pool. Therefore, the Flash Flood Watch may be canceled during the
overnight hours if this occurs.

A weak shortwave will translate across the region on Tuesday and
result in scattered showers and thunderstorms through the day.
This activity will remain elevated above the front and should
remain well below severe limits.

Once the shortwave trough axis passes to the east, a weak ridge
will build in from the west and result in a brief dry period
Tuesday night. The presence of the ridge will be very temporary
due to the development of a strong trough across the western
states. A series of shortwaves will round the base of the long
wave trough and bring multiple chances for rain and thunderstorms
Thursday through Sunday with the best chances Thursday and again
on Sunday. At this time the severe potential appears low with the
end of the week/weekend storms.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    59  73  61  79  63 /  50  20  10  20  10
Waco                61  74  61  79  62 /  70  40  10  20  10
Paris               58  71  58  75  60 /  60  20  10  20  10
Denton              55  72  57  77  61 /  20  10  10  20  20
McKinney            57  71  58  77  61 /  50  20  10  20  10
Dallas              61  74  62  79  64 /  50  20  10  20  10
Terrell             60  73  60  78  62 /  60  40  10  20  10
Corsicana           62  73  62  79  62 /  70  40  20  20  10
Temple              62  73  61  78  62 /  80  50  20  20  10
Mineral Wells       54  72  57  78  61 /  20  20  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ135-142>148-
156>162-174-175.

&&

79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
419 PM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
419 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms across all of North and Central
Texas through tonight. Severe thunderstorms are likely through the
evening generally along and southeast of a line from Bonham to Fort
Worth to Goldthwaite. Large hail and damaging winds will be the
primary hazards. Heavy rainfall is also likely and may result in
flash flooding, especially along and south of a line from
Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in
effect until 7 AM. The severe threat will diminish by late evening
but the flash flood threat will continue overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will be possible Tuesday southeast of a line
from Bonham to Weatherford to Comanche. Severe storms are not
expected.

Isolated to scattered thunderstorms will be possible, periodically,
across much of the region Tuesday night through Friday. Cloud to
ground lightning will be the primary hazard. Severe weather appears
unlikely at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely southeast of a line from Bonham to Fort
Worth to Goldthwaite through this evening.

In the hours before

Local storm report, Apr 10, 9:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             13 NE PALESTINE         31.88N  95.47W
04/10/2017  E0.75 INCH       ANDERSON           TX   PUBLIC

            PENNY SIZE HAIL REPORTED 13 MI NE OF PALESTINE IN BRUSHY
            CREEK
Local storm report, Apr 10, 9:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      6 SSE BLUM              32.07N  97.36W
04/10/2017                   HILL               TX   TRAINED SPOTTER

            WATER COMPLETELY COVERING THE HIGHWAY... FM 933 6 MI SSE
            OF BLUM
Special weather statement, Apr 10, 10:01 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1001 PM CDT MON APR 10 2017

TXZ157-158-110345-
Coryell TX-Bell TX-
1001 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CORYELL AND
NORTHWESTERN BELL COUNTIES UNTIL 1045 PM CDT...

At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Hood, moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Killeen, Temple, Harker Heights, Belton, Fort Hood, Nolanville,
Morgan's Point Resort, Salado and Mother Neff State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3114 9781 3136 9776 3136 9744 3131 9741
      3124 9734 3125 9733 3106 9742 3092 9756
TIME...MOT...LOC 0301Z 274DEG 15KT 3121 9770

Carlaw
Local storm report, Apr 10, 10:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             3 SSW MCKINNEY          33.16N  96.64W
04/10/2017  E0.88 INCH       COLLIN             TX   TRAINED SPOTTER

            0.8 IN HAIL REPORTED IN MCKINNEY VIA SPOTTER
Special weather statement, Apr 10, 10:16 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1016 PM CDT MON APR 10 2017

TXZ104-110400-
Collin TX-
1016 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIN COUNTY UNTIL
1100 PM CDT...

At 1016 PM CDT, trained weather spotters reported a strong
thunderstorm near McKinney, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
McKinney, Allen, Fairview, Princeton, Lucas, Farmersville, Lowry
Crossing, Melissa, Blue Ridge, New Hope, Weston and Westminster.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Texas.

LAT...LON 3334 9638 3335 9629 3316 9630 3308 9664
      3325 9671 3339 9639
TIME...MOT...LOC 0316Z 235DEG 18KT 3320 9660

05
Local storm report, Apr 10, 10:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             3 NNW ALLEN             33.14N  96.70W
04/10/2017  E0.75 INCH       COLLIN             TX   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 3 MI NNW OFALLEN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 7:50 PM CDTFlash Flood WarningFWDBosque3 hr
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:00 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:44 AM CDTSevere Thunderstorm WarningFWDBell61 min
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:13 AM CDTFlash Flood WarningFWDBell, Coryell7 hr
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 11, 7:44 AM CDTSpecial Weather StatementFWDJohnson31 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.